# SDR C2XA03SH290

- Difficulty date: August 24, 2003
- Submitted: August 24, 2003
- Operation: Air carrier
- Aircraft: N14950
- Make and model: Emb EMB-145LR
- Aircraft serial: 145061
- Aircraft time: 12,033 hours, 8,843 cycles
- System (JASC): 7160 · Engine Air Intake System
- Part: Intake
- Part number: 14575001403
- Condition: Gouged
- Location: Nr 1 Cowling
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHV DURING C CHECK THE NUMBER ONE ENGINE INTAKE WAS FOUND TO BE GOUGED AT THE TOP COWLING GUIDE PIN HOLE.  MAINTENANCE REMOVED DAMAGE AND REPAIRED AFFECTED AREA IAW CONTINENTAL EXPRESS EC 5410-01067.  THE AIRCRAFT WAS APPROVED TO RETURN TO SERVICE.
